# SDR DALA2017020400949

- Difficulty date: February 3, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, CRACKED SKIN ON LT SLAT PANEL NR 2 AT STA XOS=240. REPAIRED PER SRM 57-01 FIG 3 (SHEET 2).
